Volume 5, Issue 4
Backward Error Analysis for Eigenproblems Involving Conjugate Symplectic Matrices

Wei-Wei Xu, Wen Li & Xiao-Qing Jin

East Asian J. Appl. Math., 5 (2015), pp. 312-326.

Published online: 2018-02

Export citation
  • Abstract

Conjugate symplectic eigenvalue problems arise in solving discrete linear-quadratic optimal control problems and discrete algebraic Riccati equations. In this article, backward errors of approximate pairs of conjugate symplectic matrices are obtained from their properties. Several numerical examples are given to illustrate the results.

  • Keywords

Backward error, approximate eigenpairs, conjugate symplectic matrix.

  • AMS Subject Headings

65F10, 65F15, 65H10, 65L15

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{EAJAM-5-312, author = {Wei-Wei and Xu and and 17925 and and Wei-Wei Xu and Wen and Li and and 17926 and and Wen Li and Xiao-Qing and Jin and and 17927 and and Xiao-Qing Jin}, title = {Backward Error Analysis for Eigenproblems Involving Conjugate Symplectic Matrices}, journal = {East Asian Journal on Applied Mathematics}, year = {2018}, volume = {5}, number = {4}, pages = {312--326}, abstract = {

Conjugate symplectic eigenvalue problems arise in solving discrete linear-quadratic optimal control problems and discrete algebraic Riccati equations. In this article, backward errors of approximate pairs of conjugate symplectic matrices are obtained from their properties. Several numerical examples are given to illustrate the results.

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.100115.170615a}, url = {http://global-sci.org/intro/article_detail/eajam/10815.html} }
TY - JOUR T1 - Backward Error Analysis for Eigenproblems Involving Conjugate Symplectic Matrices AU - Xu , Wei-Wei AU - Li , Wen AU - Jin , Xiao-Qing JO - East Asian Journal on Applied Mathematics VL - 4 SP - 312 EP - 326 PY - 2018 DA - 2018/02 SN - 5 DO - http://doi.org/10.4208/eajam.100115.170615a UR - https://global-sci.org/intro/article_detail/eajam/10815.html KW - Backward error, approximate eigenpairs, conjugate symplectic matrix. AB -

Conjugate symplectic eigenvalue problems arise in solving discrete linear-quadratic optimal control problems and discrete algebraic Riccati equations. In this article, backward errors of approximate pairs of conjugate symplectic matrices are obtained from their properties. Several numerical examples are given to illustrate the results.

Wei-WeiXu, WenLi & Xiao-QingJin. (1970). Backward Error Analysis for Eigenproblems Involving Conjugate Symplectic Matrices. East Asian Journal on Applied Mathematics. 5 (4). 312-326. doi:10.4208/eajam.100115.170615a
Copy to clipboard
The citation has been copied to your clipboard